# SDR SWIA2020040349935

- Difficulty date: April 3, 2020
- Submitted: April 3, 2020
- Operation: Air carrier
- Aircraft: N431SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7536
- Aircraft time: 40,546 hours, 35,441 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Condition: Faulted
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

UPON SELECTING GEAR UP AFTER TAKE OFF WE RECEIVED A GEAR DISAGREE WARNING MESSAGE. SHOWED OUR NOSE GEAR STILL EXTENDED. RAN QRH WHICH CLEARED MESSAGE AND RETURNED TO ORD.  FLIGHT 5104 - FILED CLOSED   PSEU SHOWED MULTIPLE FAULTS(SOME DUE TO MANUAL GEAR EXTEND DEPLOYMENT) WITH FIRST CODE AS S23. TRANSFERRED TO NEXT DISCREPANCY FOR FURTHER T/S. NO DAMAGE NOTED TO NOSE GEAR ASSY. REF FIM.  PLEASE REFERENCE AML 412722
